MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. Medline; CATHETER,FOLEY,SILI-ELAST,LTX,18FR,30ML

MEDLINE INDUSTRIES INC. Medline; CATHETER,FOLEY,SILI-ELAST,LTX,18FR,30ML
Model Number DYND11778
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the urinary catheter balloon was unable to be deflated by the home health nurse after several attempts and after contacting the urologist, the nurse instructed end user to go to the emergency room (er).That same day (b)(6) 2020, the end user was met in the er by her urologist's nurse practioner, who attempted several times to remove the foley catheter.It was reported that the urinary catheter balloon was unable to be deflated.The end user reports, "a needle was inserted through her vagina and the balloon was deflated in that manner, and the catheter removed".A new urinary catheter was inserted and no further incident was reported to the manufacturer.The sample was discarded at the hospital therefore; there is no sample for return and evaluation.A root cause for the reported product problem/issue will not be able to be determined.Due to the need for medical intervention during the reported incident, this medwatch is being filed.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the urinary catheter balloon was unable to be deflated.

Brand Name
Medline
Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,18FR,30ML
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10125227
Report Number1417592-2020-00062
Device Sequence Number11322877
Product Code EZL
UDI-Device Identifier10080196726592
UDI-Public10080196726592
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11778
Device Catalogue NumberDYND11778
Device Lot Number59219102241
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date06/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age69 YR
Patient Weight95